# SDR DALA2017110908011

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 68,336 hours, 49,329 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING LIFE RAFT TEMPERATURE INDICATORS SHOW TEMP GREATER THAN 160 DEGREES F. REFERENCED AMDS 2520-2573 STEP 8 FOR   DISPOSITION. BOTH LIFE RAFTS REPLACED
